Top answers from doctors based on your search:
Disclaimer

can i take piriton and fexofenadine

A female asked:
Dr. John cuong Doan
17 years experience Family Medicine
Not recommended: Piriton (chlorpheramine) and fexofenadine are both antihistamines so taking both would not really help you. Taking both would effectively increase th ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Do realize that piriton may cause drowsiness.
2
2 thanks
A 37-year-old member asked:
Dr. Gary Steven
29 years experience Pediatric Allergy and Asthma
Both: Antihistamines are extremely safe. Any antihistamine can cause drowsiness, but second-generation antihistamines are much less likely to do so. Drowsin ... Read More
2
2 thanks
A 31-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
1st and second: First generation antihistamines are sedating and short acting and have usually other properties such as anticholinergic or drying properties. Second g ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Brian Bezack
17 years experience Pediatric Pulmonology
You shouldn't: Both medications are in the same class called non-sedating antihistamines and are effective for 24 hours. They should not be taken at the same time.
1
1 thank
A member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Both anti-histamines: Fexofenadine (active ingredient in Allegra) and chlorpheniramine (active ingredient in Chlor-Trimeton) achieve the same purpose & are duplicative ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Mandakini Patel
40 years experience Pediatrics
Benadryl/Claritin : If you have really bad allergies yes you can take them together. But you should see an allergy doc if you need to do this frequently.
A 42-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Antihistamine is safe even with 4x the average daily dose. The major side effects would be dry mouth and drowsiness ( the latter much less common if ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Franklyn Gergits
28 years experience ENT and Head and Neck Surgery
Hydroxyzine/Claritin: Hello, yes these two antihistamines are commonly used together. I usually use Hydroxyzine at night and Claritin (loratadine) during the day. If excess ... Read More
A 46-year-old member asked:
Dr. Franklyn Gergits
28 years experience ENT and Head and Neck Surgery
Antihistamines: Hello, yes these two antihistamines are commonly used together. I usually use these medications in cases where allergy symptoms are challenging for my ... Read More
1
1 thank
A 39-year-old member asked:
Dr. David Menchell
43 years experience Allergy and Immunology
Mixing medications: Since neozep contains chlorpheniramine, it does not make sense to take it with loratidine since both medications are antihistamines. Loratidine is pr ... Read More
4
4 thanks
A 52-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: No problem. The extra antihistamine would not hurt you.
A 40-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Antihistamine is safe even with 4x the average daily dose. The major side effects would be dry mouth and drowsiness ( the latter much less common if ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Sunita Kanumury
34 years experience Allergy and Immunology
Yes: Yes they work in combination for upper respiratory allergies.
A member asked:
Dr. Donald Nino
37 years experience Family Medicine
Supplements: You should be able to take both.
1
1 thank
A member asked:
Dr. Suzanne Galli
23 years experience ENT and Head and Neck Surgery
Meds : yes you can take both
A 32-year-old female asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Not toxic, but why?: Both have antihistamine properties, if needing the anti-nausea of promethazine, should also address allergic symptoms. Otherwise, zyrtec (cetirizine) ... Read More
2
2 thanks
A 53-year-old member asked:
Dr. Jeffrey Rumbyrt
31 years experience Allergy and Immunology
Carefully!: Piriton is a brand name for chlorpheniramine. It is an older antihistamine that can be very sedating. Taking two antihistamines together can cause a ... Read More
1
1 comment
3
3 thanks
A 26-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
You should have no: Problems taking these two compounds together.
1
1 thank
A 56-year-old member asked:
Dr. Franklyn Gergits
28 years experience ENT and Head and Neck Surgery
Allergy meds: Hello. You can take Claritin (loratadine) and nyquil on the same day together. Check with your doctor or pharmacist for other options.
A 34-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Claritin (loratadine) at double dose may cause drowsiness , but the usual dose should not be an issue.
2
2 thanks
A 74-year-old male asked:
Dr. Jack Mutnick
16 years experience Allergy and Immunology
Yes: But Benadryl (diphenhydramine) can make you drowsy. Claritin is much less sedating so it is best during the daylight hours whereas Benadryl (diphenhyd ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Thomas Klein
40 years experience Allergy and Immunology
Yes: I would space the two out: Claritin (loratadine) in the am and zyrtec at night. I like Allegra more than claritin (loratadine).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month